# SDR MWEA010900

- Difficulty date: June 11, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99236685
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SUBFLOOR WEB HAS SEVERAL 1 INCH BY 1 INCH AREAS OF LIGHT CORROSION AND BARE METAL STATION 159 LBL 1.5, LBL 4, LBL, 7, RBL 2, RBL 5, RBL 8 AND RBL 11. REMOVED CORROSION, FABRICATED LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER.
